# SDR HEEA968445

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041
- Condition: Cracked
- Location: Tip Rib
- Part time: 9,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP RIB CRACKED.  THE NICKEL STRIP HAS SEVERAL AREAS OF SEPARATION.
